# SDR FDEA200907182663

- Difficulty date: July 18, 2009
- Submitted: July 22, 2009
- Operation: Air carrier
- Aircraft: N462FE
- Make and model: Boeing 727225
- Aircraft serial: 22550
- Aircraft time: 41,261 hours, 28,935 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 620 S11-12l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR AT BS 620 BETWEEN STR 11L AND STR 12L IS GOUGED TRIMMED AREA,   FABRICATED FILLER AND DOUBLER REPAIR IAW SRM 53-10-2 FIG 3A AND 51-40-2 FIG 1.  TREATED AND PRIMED DOUBLER, FILLER AND AREA IAW SRM 51-10-2, INSTALLED DOUBLER & FILLER REPAIR IAW SRM 51-40-2 FIG 1.
